# SDR COMA9560558

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2740 · Stabilizer Control System
- Part: Tcu
- Part number: 70604
- Condition: Defective
- Location: Horiz Stab
- Part time: 4,441 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM DISCONNECTED DURING FLIGHT, COULD NOT RE-ENGAGE EITHER CHANNEL.  REPLACED THE HORIZONTAL STABILIZER TRIM CONTROL UNIT.
